# SDR IPXA2015060789940

- Difficulty date: May 13, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 23,487 hours, 15,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Part serial: 000572
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, FWD CARGO DOOR, LOWER EDGE OF EXTERIOR SKIN HAS FILLED DENT.  PERFORMED SKIN REPAIR IAW SRM 52-30-01-2R.
